| Model Number |
ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/1/2022, it was reported by a sales representative via phone that the left tensioning suture of an ar-1288qt-110 acl fibertag tightrope was stuck and it would not shorten nor lengthen.This was discovered during a quad acl procedure on (b)(6) 2022.Case was completed with an ar-1588rtt acl tightrope with fibertag.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Device not returning.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.As no further investigation was able to be performed no change in harm was identified.